Zhengqiu Ling
Zhi-Gang Wang

Uniqueness of Solutions to A Class of Strongly Degenerate Parabolic Equation

(Lobachevskii Journal of Mathematics, Vol.26, pp.79-90 )

In this paper, by virtue of Holmgren's approach, we show the uniqueness of the bounded solutions to a class of parabolic equation with two kinds degeneracies at the same time under some necessary conditions on the growth of the convection and sources.



DVI format (54Kb), ZIP-ed DVI format (17Kb),

ZIP-ed PostScript format (141Kb),    ZIP-ed PDF format (108Kb),

MathML Format